MAUDE Adverse Event Report: Zimmer Surgical, Inc. FAN SPRAY KIT; Lavage, Jet

Zimmer Surgical, Inc. FAN SPRAY KIT; Lavage, Jet
Catalog Number 00515047500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the unit was not working.After final investigation, battery expulsion was confirmed.There was no patient impact or delay reported.Due diligence is complete as no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Visual inspection of the interior of both packs found the batteries had leaked electrolyte inside of the packs.Additionally, the devices would not power on with the original battery pack, but both did power on and function normally in both modes when connected to a lab battery pack.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause is attributed to a manufacturing issue exacerbated by a design issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.G2: singapore.

Brand Name
FAN SPRAY KIT
Common Device Name
Lavage, Jet
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50884525
Report Number0001526350-2026-01157
Device Sequence Number21288816
Product Code FQH
UDI-Device Identifier00889024375154
UDI-Public(01)00889024375154(17)280616(10)83347330
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515047500
Device Lot Number83347330
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown